Publication detail

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

BAŠTINEC, J., DIBLÍK, J.

Original Title

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

Czech Title

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

Language

cs

Documents

BibTex


@article{BUT39007,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations",
  chapter="39007",
  journal="Demonstratio Mathematica",
  number="4",
  volume="30",
  pages="747",
  type="journal article - other"
}